# SDR DXTA2025122906311

- Difficulty date: December 26, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N271QS
- Make and model: Emb EMB-545
- Aircraft serial: 55010160
- Aircraft time: 398 hours, 303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLOOR LIGHTS AT SEAT 4 ARE INOP
